RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 273, Number 4, Pages 789–793 (Mi dan9851)  

This article is cited in 10 scientific papers (total in 10 papers)

MATHEMATICS

Necessary and sufficient conditions for being a basis in $L_{p}$ and equiconvergence with a trigonometric series of spectral expansions and expansions in systems of exponentials

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (626 kB)

Bibliographic databases:
UDC: 517.927.25+517.5
Presented: А. Н. Тихонов
Received: 11.03.1983

Citation: V. A. Il'in, “Necessary and sufficient conditions for being a basis in $L_{p}$ and equiconvergence with a trigonometric series of spectral expansions and expansions in systems of exponentials”, Dokl. Akad. Nauk SSSR, 273:4 (1983), 789–793

Citation in format AMSBIB
\Bibitem{Ili83}
\by V.~A.~Il'in
\paper Necessary and sufficient conditions for being a basis in $L_{p}$
and equiconvergence with a trigonometric series of spectral expansions
and expansions in systems of exponentials
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 273
\issue 4
\pages 789--793
\mathnet{http://mi.mathnet.ru/dan9851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=728273}
\zmath{https://zbmath.org/?q=an:0545.34022}


Linking options:
  • http://mi.mathnet.ru/eng/dan9851
  • http://mi.mathnet.ru/eng/dan/v273/i4/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sedletskii, “Nonharmonic Fourier series without the Riemann–Lebesgue property”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 545–557  mathnet  crossref  mathscinet  zmath  isi
    2. A. G. Baskakov, “Spectral analysis of perturbed nonquasianalytic and spectral operators”, Russian Acad. Sci. Izv. Math., 45:1 (1995), 1–31  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. M. Sedletskii, “A construction of complete minimal, but not uniformly minimal, exponential systems with real separable spectrum in $L^p$ and $C$”, Math. Notes, 58:4 (1995), 1084–1093  mathnet  crossref  mathscinet  zmath  isi
    4. I. S. Lomov, “The basis property on compact sets of root functions of second-order differential operators”, Russian Math. (Iz. VUZ), 42:4 (1998), 37–50  mathnet  mathscinet
    5. A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. II”, Journal of Mathematical Sciences, 130:6 (2005), 5083–5255  mathnet  crossref  mathscinet  zmath
    6. A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. I”, Journal of Mathematical Sciences, 129:6 (2005), 4251–4408  mathnet  crossref  mathscinet  zmath
    7. V. P. Kurdyumov, A. P. Khromov, “Riesz Bases of Eigenfunctions of an Integral Operator with a Variable Limit of Integration”, Math. Notes, 76:1 (2004), 90–102  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. A. M. Sedletskii, “On the Stability of the Uniform Minimality of a Set of Exponentials”, Journal of Mathematical Sciences, 155:1 (2008), 170–182  mathnet  crossref  mathscinet  zmath  elib
    9. V. V. Vlasov, D. A. Medvedev, “Functional-differential equations in Sobolev spaces and related problems of spectral theory”, Journal of Mathematical Sciences, 164:5 (2010), 659–841  mathnet  crossref  mathscinet  elib
    10. V. P. Kurdyumov, A. P. Khromov, “Riesz bases of eigenfunctions of integral operators with kernels discontinuous on the diagonals”, Izv. Math., 76:6 (2012), 1175–1189  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:47
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020